Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 218, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 30, 2012, 12:50 PM CDT for Buffalo County, Phelps County, Nebraska. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2012, 12:50 PM CDT (17:50 UTC)
- Expired
- May 30, 2012, 1:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Buffalo County, NE, Phelps County, NE
The radar
The Grand Island radar (KUEX), 82 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 12:50 PM CDT | HAIL 0.88 | Elm Creek, NE | PEA TO DIME SIZE HAIL. |
| May 30, 1:24 PM CDT | HAIL 0.75 | Kearney, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 5.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1457 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 487 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
101
WUUS53 KGID 301750
SVRGID
NEC019-137-301830-
/O.NEW.KGID.SV.W.0218.120530T1750Z-120530T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1250 PM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
NORTHEASTERN PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 130 PM CDT
* AT 1249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR ELM CREEK...OR 14 MILES WEST OF KEARNEY...
AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
KEARNEY...ODESSA AND RIVERDALE.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 256 AND 282.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4067 9941 4070 9942 4072 9943 4080 9943
4087 9896 4065 9889 4065 9912 4066 9918
4065 9918 4064 9943 4067 9943
TIME...MOT...LOC 1750Z 259DEG 27KT 4069 9935
WIND...HAIL <50MPH 1.00IN
$$
FAY1 follow-up statement
178
WWUS53 KGID 301802
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
102 PM CDT WED MAY 30 2012
NEC019-137-301830-
/O.CON.KGID.SV.W.0218.000000T0000Z-120530T1830Z/
BUFFALO NE-PHELPS NE-
102 PM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PHELPS AND SOUTHWESTERN BUFFALO COUNTIES UNTIL 130 PM CDT...
AT 1258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED NEAR ODESSA...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
KEARNEY AND RIVERDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4067 9941 4070 9942 4072 9943 4080 9943
4087 9896 4065 9889 4065 9912 4066 9918
4065 9918 4064 9943 4067 9943
TIME...MOT...LOC 1802Z 259DEG 27KT 4074 9922 4069 9919
4066 9921
WIND...HAIL 60MPH 1.00IN
$$
FAYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 5:48 AM CDT, 7 hours 2 minutes earlier.
Area forecast discussion, May 30, 5:48 AM CDT, 7 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 548 AM CDT WED MAY 30 2012 .AVIATION...12Z KGRI TAF. THE MAIN FORECAST CONCERN OVER THE TAF 24HR VALID PERIOD CENTERS AROUND THE CHANCE OF SHOWERS AND THUNDERSTORMS. FORECAST MODELS ARE IN PRETTY STRONG AGREEMENT THAT SHOWERS AND THUNDERSTORMS WILL DEVELOP TO THE WEST OF KGRI OVER THE NEXT FEW HOURS AND TRACK INTO THE KGRI AREA BY MID TO LATE MORNING. WILL KEEP CEILINGS AND VISIBILITIES UP IN THE VFR RANGE...BUT THESE COULD CERTAINLY BE KNOCKED BACK IF THE SHOWER OR THUNDERSTORM WERE TO BECOME HEAVY ENOUGH. THERE MIGHT THEN BE A PRETTY GOOD LULL PERIOD...BUT IT IS DIFFICULT TO PROJECT WHEN OR HOW LONG THE LULL WILL BE. EXPECT THAT A LATER ROUND OR SHOWERS AND ISOLATED THUNDERSTORMS COULD MOVE INTO THE KGRI AREA THIS EVENING. THE WIND THROUGHOUT THE PERIOD WILL BE FAIRLY LIGHT AND GENERALLY OUT OF THE EAST TO NORTH. && .PREV DISCUSSION... /ISSUED 438 AM CDT WED MAY 30 2012/ SHORT TERM...TODAY THROUGH FRIDAY NIGHT. THE MAIN FOCUS OF THE SHORT TERM PERIOD WILL BE ON THE NEXT 24 TO 36 HOURS AS AN UPPER LEVEL WAVE SLIDES THROUGH THE REGION. UPPER LEVEL ANALYSIS INDICATES AN UPPER LEVEL TROUGH AXIS PUSHING EASTWARD ACROSS THE GREAT LAKES REGION AND THE OHIO RIVER VALLEY...HELPING TO BREAK DOWN AN UPPER LEVEL RIDGE ACROSS THE EAST COAST. A SECONDARY RIDGE AXIS HAS PUSHED ON THE WEST COAST...AND WATER VAPOR IMAGERY DEPICTS A MID TO UPPER LEVEL SHORT WAVE PERTURBATION MOVING SOUTHEAST ACROSS MONTANA AND WYOMING. A FEW SCATTERED RETURNS HAVE BEGUN TO SHOW UP ON RADAR ACROSS THE NEBRASKA PANHANDLE ALTHOUGH ANY PRECIPITATION IS LIKELY NOT HITTING THE GROUND AT THE CURRENT TIME. THERE REMAINS SOME DISCREPANCIES REGARDING PRECIPITATION CHANCES AS THE WAVE MOVES CLOSER ESPECIALLY BEFORE THE 18Z TIME FRAME. THE SREF AND GFS BOTH EXPECT POPS TO FILL IN ACROSS THE WESTERN CENTRAL PLAINS ALONG THE TROUGH AXIS. WHILE THE NAM...EC AND 4 KM WRF KEEP POPS ACROSS CENTRAL AND NORTHERN NEBRASKA THROUGH THE MORNING HOURS. THE HRRR REMAINS THE OUTLIER WITH VERY LITTLE POPS GENERATED AT ALL. REGRETTABLY...FILLING IN OF THE POPS ALONG THE TROUGH THIS MORNING DOES NOT LOOK TO BE THE CASE...BUT STILL EXPECTING HIGHER POPS ACROSS THE NORTH AND WEST. REGARDING POPS THIS AFTERNOON...AS THE OPEN WAVE PUSHES CLOSER TO THE PLAINS...EXPECTING MORE DEVELOPMENT ALONG THE TROUGH AXIS...ESPECIALLY ACROSS SOUTH CENTRAL NEBRASKA. THE BEST INSTABILITY REMAINS FARTHER SOUTH ALONG THE SURFACE LOW...HOWEVER THE GFS DOES ADVERTISE NEARLY 1500 J/KG OF ELEVATED CAPE SKIRTING ACROSS THE WESTERN PORTION OF THE FORECAST AREA WITH THE HIGHER AXIS ACROSS SOUTHWEST NEBRASKA. GIVEN THIS...DECIDED TO CONTINUE MENTION OF SEVERE WORDING IN THE HWO ESPECIALLY ACROSS THE FAR WEST. BULK SHEAR VECTORS FROM 0 TO 6 KM ALSO ARE INDICATIVE OF SEVERE CHANCES WITH NEARLY 35 TO 50 KTS ACROSS SOUTHWEST NEBRASKA. THE FAR NORTHEAST WILL LIKELY REMAIN THUNDERSTORM FREE WITH VERY LITTLE CAPE EXPECTED ACROSS THE AREA. FOR THE OVERNIGHT HOURS ON WEDNESDAY...THE SREF...NAM...GFS...AND ECMWF ALL SUGGEST CONTINUED POPS ACROSS THE AREA AS THE OVEN WAVE PUSHES PAST THE REGION. INSTABILITY PARAMETERS DECREASE DRASTICALLY DURING THE OVERNIGHT HOURS ON WEDNESDAY...THUS EXPECTING MORE SCATTERED LIGHT SHOWERS DURING THE OVERNIGHT HOURS. SURFACE HIGH BEGINS TO SLIDE SOUTH ACROSS THE REGION BY FRIDAY AS THE UPPER LEVEL RIDGE BUILDS EASTWARD. EXPECTING SHOWERS TO COME TO AN END FROM WEST TO EAST BY EARLY THURSDAY MORNING...COMPLETELY CLEARING THE FORECAST AREA BY THURSDAY. BY FRIDAY AFTERNOON...A SECONDARY WEAK UPPER WAVE COMBINED WITH POSITIVE VORTICITY ADVECTION...SLIDES THROUGH THE FORECAST AREA. DEVELOPING SURFACE LOW PRESSURE ALONG THE FRONT RANGE COULD GENERATE ENOUGH LIFT TO DEVELOP SCATTERED THUNDERSTORMS THAT MOVE THROUGH THE REGION. THE GFS INDICATES NEAR 1000 J/KG OF MOST UNSTABLE CAPE NOSING INTO THE FAR SOUTHEAST PORTION OF THE FORECAST AREA...BEFORE QUICKLY DECREASING AGAIN WITH NIGHTFALL. THUS ANY THUNDERSTORM DEVELOPMENT WILL LIKELY BE ACROSS THE WEST SOUTHWEST DURING THE AFTERNOON HOURS. MADE VERY FEW CHANGES TO TEMPERATURES IN THE LONG TERM. EXPECTING TEMPERATURES TODAY AND THURSDAY TO BE QUITE TRICKY DEPENDING BOTH ON PRECIPITATION CHANCES AND RESULTANT CLOUD COVER. WENT WITH LOWER 60S ACROSS THE NORTH AND LOWER 70S ACROSS THE SOUTH FOR TODAY...WHILE EXPECT MUCH OF AREA ON THURSDAY TO REMAIN IN THE 60S. BUMPED UP HIGHS A BIT ON FRIDAY...AS WARM AIR ADVECTION RETURNS TO THE FORECAST AREA UNDER THE UPPER LEVEL RIDGE. SOUNDINGS INDICATE GOOD MIXING DURING THE DAY TO NEARLY 800 MB. GIVEN PRECIPITATION CHANCES AND CLOUD COVER...STILL EXPECTING TEMPERATURES TO CLIMB TO THE MID TO UPPER 70S. LONG TERM...SATURDAY THROUGH TUESDAY. WARMER WEATHER WILL RETURN TO THE REGION ALONG WITH A FEW CHANCES OF SHOWERS AND THUNDERSTORMS. SATURDAY...AN UPPER LEVEL RIDGE WILL START TO BUILD INTO THE CENTRAL PLAINS AND TEMPERATURES WILL BEGIN A NOTABLE WARMING TREND. DRY CONDITIONS ARE EXPECTED. SUNDAY...AN UPPER LEVEL RIDGE WILL BE CENTERED OVER THE PLAINS RESULTING IN HOT WEATHER WITH HIGHS IN THE UPPER 80S TO LOWER 90S. THE 00Z ECMWF AND GFS ARE BOTH SHOWING A WEAK 500MB VORT MAX TRACKING BENEATH THE UPPER RIDGE ACROSS OUR AREA LEADING TO A LOW END CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY INTO SUNDAY NIGHT. MONDAY AND TUESDAY...THE UPPER LEVEL RIDGE REMAINS NEARLY STATIONARY OVER THE PLAINS WITH CONTINUED VERY WARM TO HOT CONDITIONS. HIGHS WILL BE IN THE 80S WITH SOME LOWER 90S ACROSS SOUTHERN ZONES. OUR MODEL BLEND PROCEDURE SHOWS DRY CONDITIONS FOR MOST AREAS ON MONDAY BUT CHANCE POPS ON TUESDAY WITH A WEAK VORT MAX TRYING TO PRESS UP ON THE UPPER RIDGE. WILL CARRY THE POPS ON TUESDAY...BUT LOWERED THEM BY 20 PERCENT BELOW CONSALL MODEL BLEND DUE TO DOUBTS ABOUT VERY MANY THUNDERSTORMS BEING ABLE TO FORM UNDER A RATHER DOMINATING UPPER RIDGE. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, May 30, 12:38 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 1238 PM CDT WED MAY 30 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 311415- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1238 PM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. STRONG THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT ACROSS MUCH OF THE OUTLOOK AREA. SOME STORMS COULD BECOME SEVERE AND PRODUCE HAIL TO AT LEAST THE SIZE OF QUARTERS AND WIND GUSTS TO AROUND 60 MPH...ESPECIALLY SOUTHWEST OF A LINE FROM KEARNEY NEBRASKA TO OSBORNE KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. INTERMITTENT THUNDERSTORMS ARE THEN POSSIBLE FRIDAY AND SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED INTO TONIGHT...MAINLY SOUTHWEST OF A LINE FROM KEARNEY NEBRASKA TO OSBORNE KANSAS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, May 30, 12:13 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1213 PM CDT WED MAY 30 2012
NEZ060-072-301745-
DAWSON NE-GOSPER NE-
1213 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GOSPER AND SOUTHERN
DAWSON COUNTIES UNTIL 1245 PM CDT...
AT 1211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
OVERTON TO 5 MILES NORTHWEST OF JOHNSON LAKE...AND MOVING EAST AT 30
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
JOHNSON LAKE...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 226 AND 243.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4082 10011 4084 9964 4066 9965 4062 9997
4064 9999 4069 9999 4070 10014
TIME...MOT...LOC 1713Z 279DEG 26KT 4074 9962 4073 9990
FAYSpecial weather statement, May 30, 12:13 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1213 PM CDT WED MAY 30 2012
NEZ063-075-076-301800-
ADAMS NE-CLAY NE-HAMILTON NE-
1213 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ADAMS...SOUTHERN
HAMILTON AND NORTHERN CLAY COUNTIES UNTIL 100 PM CDT...
AT 1211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR JUNIATA...OR 7 MILES WEST OF HASTINGS...
MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HASTINGS...
HANSEN...
TRUMBULL...
INLAND...
HARVARD...
CLAY CENTER...
SARONVILLE...
STOCKHAM...
SUTTON...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4050 9861 4068 9864 4070 9841 4070 9829
4072 9828 4076 9785 4052 9783
TIME...MOT...LOC 1713Z 265DEG 31KT 4060 9850
HEINLEINLocal storm report, May 30, 12:30 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1230 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM HAIL 9 N ELWOOD 40.72N 99.86W
05/30/2012 E1.00 INCH DAWSON NE STORM CHASER
WATER COVERING THE ROAD AS WELL.
&&
GUERREROLocal storm report, May 30, 12:38 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1238 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM HAIL JOHNSON LAKE 40.68N 99.85W
05/30/2012 E0.88 INCH GOSPER NE TRAINED SPOTTER
&&
GUERREROLocal storm report, May 30, 12:40 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1240 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM HAIL 3 S LEXINGTON 40.73N 99.75W
05/30/2012 E1.00 INCH DAWSON NE TRAINED SPOTTER
&&
GUERREROSpecial weather statement, May 30, 12:41 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1241 PM CDT WED MAY 30 2012 NEZ072-073-301815- GOSPER NE-PHELPS NE- 1241 PM CDT WED MAY 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PHELPS AND CENTRAL GOSPER COUNTIES UNTIL 115 PM CDT... AT 1239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SMITHFIELD...OR 17 MILES SOUTH OF LEXINGTON...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SMITHFIELD... BERTRAND... LOOMIS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4062 9943 4046 9944 4046 9996 4062 9989 TIME...MOT...LOC 1741Z 264DEG 36KT 4054 9978 FAY
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:57 AM CDT | Special Weather Statement | GID | Dawson | 33 min |
| May 30, 9:46 AM CDT | Special Weather Statement | GID | Dawson | 29 min |
| May 30, 9:55 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 35 min |
| May 30, 10:21 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 39 min |
| May 30, 10:29 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 46 min |
| May 30, 10:55 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 50 min |
| May 30, 11:00 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 45 min |
| May 30, 11:18 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 42 min |
| May 30, 11:44 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 29 min |
| May 30, 12:01 PM CDT | Special Weather Statement | GID | Franklin | 29 min |
| May 30, 12:13 PM CDT | Special Weather Statement | GID | Dawson | 32 min |
| May 30, 12:19 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 41 min |
| May 30, 12:27 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Kearney, Webster | 48 min |
| May 30, 12:41 PM CDT | Special Weather Statement | GID | Gosper | 34 min |
| May 30, 12:46 PM CDT | Severe Thunderstorm Warning | GID | Gosper, Kearney, Phelps | 44 min |
| May 30, 12:56 PM CDT | Special Weather Statement | GID | Nuckolls | 49 min |
| May 30, 12:56 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Phelps | 18 min |
| May 30, 1:11 PM CDT | Special Weather Statement | GID | Buffalo | 34 min |
| May 30, 1:14 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 34 min |
| May 30, 1:29 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Franklin, Gosper, Harlan, Kearney, Phelps | 46 min |
| May 30, 1:35 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Sherman | 25 min |
| May 30, 1:46 PM CDT | Special Weather Statement | GID | Thayer | 44 min |
| May 30, 1:57 PM CDT | Special Weather Statement | GID | Gosper | 33 min |
| May 30, 1:57 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 33 min |
| May 30, 2:01 PM CDT | Severe Thunderstorm Warning | GID | Gosper, Phelps | 44 min |
| May 30, 2:02 PM CDT | Special Weather Statement | GID | Howard, Sherman | 43 min |
| May 30, 2:13 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 35 min |
| May 30, 2:18 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper, Phelps | 42 min |
| May 30, 2:35 PM CDT | Special Weather Statement | GID | Fillmore | 40 min |
| May 30, 2:56 PM CDT | Severe Thunderstorm Warning | GID | Kearney, Phelps | 49 min |
| May 30, 2:59 PM CDT | Special Weather Statement | GID | Clay | 31 min |
| May 30, 3:06 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Nuckolls, Thayer, Webster | 39 min |
| May 30, 3:25 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay | 50 min |
| May 30, 3:31 PM CDT | Special Weather Statement | GID | Kearney | 29 min |
| May 30, 3:36 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Harlan, Kearney, Webster | 39 min |
| May 30, 3:46 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 44 min |
| May 30, 3:54 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 42 min |
| May 30, 4:41 PM CDT | Special Weather Statement | GID | Nuckolls, Webster | 49 min |
| May 30, 6:35 PM CDT | Special Weather Statement | GID | Furnas | 40 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.